RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 3, Pages 351–355 (Mi mz3902)  

Discreteness of the Spectrum of a Polar Differential Operation in the Space of Vector Functions

M. G. Gimadislamov

Bashkir State University

Abstract: Sufficient conditions for the discreteness of the spectrum of a polar differential operation in the space of vector functions are obtained.

Keywords: polar differential operation, space of vector functions, spectral theory, discrete spectrum, matrix function, splitting principle, deficiency index

DOI: https://doi.org/10.4213/mzm3902

Full text: PDF file (322 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:3, 348–352

Bibliographic databases:

UDC: 517.984
Received: 28.06.2007

Citation: M. G. Gimadislamov, “Discreteness of the Spectrum of a Polar Differential Operation in the Space of Vector Functions”, Mat. Zametki, 85:3 (2009), 351–355; Math. Notes, 85:3 (2009), 348–352

Citation in format AMSBIB
\Bibitem{Gim09}
\by M.~G.~Gimadislamov
\paper Discreteness of the Spectrum of a Polar Differential Operation in the Space of Vector Functions
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 3
\pages 351--355
\mathnet{http://mi.mathnet.ru/mz3902}
\crossref{https://doi.org/10.4213/mzm3902}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2548043}
\zmath{https://zbmath.org/?q=an:1198.34033}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 3
\pages 348--352
\crossref{https://doi.org/10.1134/S0001434609030055}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000266561100005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-69949121292}


Linking options:
  • http://mi.mathnet.ru/eng/mz3902
  • https://doi.org/10.4213/mzm3902
  • http://mi.mathnet.ru/eng/mz/v85/i3/p351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:162
    Full text:66
    References:26
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020